# SDR REXA2021081200563

- Difficulty date: July 23, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL CORRODED BETWEEN F.S. 744.15 AND F.S. 761.85.  FOUND OUT OF LIMITS IAW CRJ900 SRM 53-41-51-101-001-A02. REMOVED AND REPLACED SIDE SEAT RAIL AT FS 744.15 AND FS 761.85 IAW CRJ900 AMM 53-00-49400-801-A12 AND 53-00-49-000-801-A02.
